# SDR SWAA2023060856591

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N1809U
- Make and model: Boeing 737-8
- Aircraft serial: 60188
- Aircraft time: 2,869 hours, 1,470 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A INBD FLASHLIGHT NOT FLASHING GREEN<[01] R&R?D FWD INBD FLASHLIGHT & TEST OK PER M/M 25-64-00
